# SDR SWAA2022040510016

- Difficulty date: October 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 47,907 hours, 28,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LIGHT CORROSION FOUND UNDER TOP ATC ANTENNA AT STA 430 . / REPAIRED PER EA 1-753-35762
